# SDR UPS07449016

- Difficulty date: January 10, 2007
- Submitted: January 29, 2007
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 76,834 hours, 22,085 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D BS 2152 LBL100 FLOOR SUPPORT FOUND CORRODED.  CORROSION BLEND OUT 0.050 X .5 X 1 INCH EXCEED SRM LIMIT.  FLOOR SUPPORT REPAIRED AS PER SRM 51-40-04 FIG 2, JUST AT LBL 100 BETWEEN BS 2130 AND 2160.
